Posted by: scorpio | 2009-02-26


Hi Doc . My phyc put me on Ativan for 10 days to calm me down - Im just way out of control at the moment &  having obsessive thoughts! Ive been taking adco mertiron for 2 years now, so why all of a sudden am I like this. Do I need a reassessment with my shrink? Or can I be put on Ativan for good with my adco mertiron? Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

From the sound of it, a re-asessment with your shrink would be a very good idea. Let the shrink advise on a possible re-adjustment o your medication --- perhaps another antidepressant would suit you better ( the one you're on can in some people increase a degree of agitation ) --- I don't like people to be on Ativan long-term as it can lead to problems of dependency, and if one is on it for long, can be difficult to stop

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Je | 2009-02-26

I have ativan for my panic attacks.... only when i need it- like once in 3 months or so...

Reply to Je

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.